Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Howdy I've tryed using

Clear Skin Regimen on this webpage

Soaps

Pro-active

Diets

Antibiotics

Many face creams

Lemons

Baking soda

HSO Probiotic Formula with drinking green tea.

Accutane been on it twice @ 40g.

Don't know what to do next, my doctor and parents keep saying ill grow out of it and I started getting it at 15 and Im 20 now and still get pimples. Accutane was probally the best product I have used so far but after the 3 months I used it, the pimples came back. My acne is mostly around my nose area and chin area and get the odd ones around my jaw line/neck. I weight 170lbs do you think my accutane prescribed was a bit low or was I just one of the lucky ones where it came back. :evil: .

One thing Ive noticed thought I have been off accutane for a full year now and my face seams to be dry, I have to apply Cetaphil moisturizer each morning to cover up my dryness around my chin and noise. I could never go swimming cause as soon as I came out of the water my face would be keeply dry again. It just seams my body doesnt like anything :wall:

Any Ideas Out there?

Share this post


Link to post
Share on other sites

How long did you stay on the regimen? It takes a while for really great results. I know it can be frustrating. I am 25 with acne. The regimen I use has been the best thing that's ever worked for me, and believe me, I've tried just as many things as you. I am not all clear, but I am getting closer and closer to being clear. You can go look at my photo album if you like. I use the cetaphil gentle cleansing bar, the clear skin regimen gel, and eucerin renewal lotion(although I don't think this one's on the market anymore, but neutrogena works nice too)... Don't give up :)

Share this post


Link to post
Share on other sites

retinoids? like tazorac? have you tried that?

No I havn't is it something prescribed by a derm?

Share this post


Link to post
Share on other sites

retinoids? like tazorac? have you tried that?

No I havn't is it something prescribed by a derm?

yes it is.. basically what a retinoid does is make your skin shed faster I believe which means it heals faster or something of the sort..

It has helped me.. it's not amazing for my skin.. but it helps..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×